Go Back   Bodybuilding Forum - Bodybuilding.net > Bodybuilding Forum > Anabolics

Thigh Injection Dillema

Anabolics discussion on Thigh Injection Dillema, within the Bodybuilding Forum; Second time around injecting thighs. I now face a problem. i hope it's nothing serious. Injection of 2cc in the ...


Reply
 
LinkBack Thread Tools Display Modes
Old 03-17-2008, 03:39 PM   #1
PRESTIGE
Rank: New Member
Experience: 10+ Years
 
Join Date: Sep 2007
Location: Ontario, Canada
Posts: 15
Country:

Gender:
Unhappy Thigh Injection Dillema

Second time around injecting thighs. I now face a problem. i hope it's nothing serious.
Injection of 2cc in the right thigh last night went fine. just like the previous week. (cyp)
I woke this morning with the normal bit of pain. later in the day went to the gym and the workout was also fine...(slight discomfort, nothing to complain about)
My problem started when I got out of my car to get into the grocery stoor. It was almost difficult to walk and the pain was suprisingly, right above the knee to the outside. It felt like a bad bruise.
I came home and checked it. it is definitely puffed up but not bruised at all. it just feels like a bruise. what's puzzling me is that it's above the knee and nowhere near the injection site. Has anyone ever come across anything like this. before anyone asks, I definitely did not hit my knee or any part of leg anywhere.
PRESTIGE is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Old 03-18-2008, 07:45 PM   #2
Mr.Right
Rank: New Member
 
Join Date: Mar 2008
Posts: 13

Default

Hey Fellow Ontarioian! Toronto here...

This sore area, is it hot to the touch, developing a lump under the skin or itchy? Any redness?

Since your in Ontario I assume you have OHIP. Go see your family doctor, tell them your on gear and you injected in the leg and ect. They wont cause you any grief because its not against the law to have or use roids here in Canada.
Mr.Right is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Old 03-19-2008, 09:58 AM   #3
PRESTIGE
Rank: New Member
Experience: 10+ Years
 
Join Date: Sep 2007
Location: Ontario, Canada
Posts: 15
Country:

Gender:
Default

Thanks for the info Mr. right. I was not aware of the right to posess gear here in Canada. I'm in Kitchener by the way.
As far as the lump goes.....It's gone down a lot. I think one more day and it should be completely gone. I can also walk fine today.
In my case, there was no redness or itchiness..just puffed up. I am assuming that I injected between the muscle and fat and the liquid eventually travelled down and sat right above the knee waiting to eventually be absorbrd by muscle tissue. Make sense..??
PRESTIGE is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Old 03-19-2008, 10:54 AM   #4
Mr.Right
Rank: New Member
 
Join Date: Mar 2008
Posts: 13

Default

Never had that happen bro but sure that makes a lot of sense.

From the Canadian National Defense Website:
http://www.dnd.ca/health/services/he...cSteroid_e.asp

Are anabolic steroids illegal? In Canada, anabolic steroids and their derivatives are considered "Controlled Substances" and as such it is illegal to manufacture, import, export or sell these substances. Canadian Forces members are not exempt from this legislation and this is further reiterated in the Canadian Forces Drug Control Program as outlined in CFAO 19-21. Despite all of the above, using anabolic steroids is not illegal.
Mr.Right is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiFurl this Post!Share on Facebook
Reply With Quote
Reply

  Bodybuilding Forum - Bodybuilding.net > Bodybuilding Forum > Anabolics


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes



All times are GMT -8. The time now is 12:47 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.